A 30-year-old member asked:
Would it be a problem to mix robitussin (guaifenesin) cough syrup and equate cough syrup together?
1 doctor answer • 1 doctor weighed in
Internal Medicine - Pulmonary Critical Care 23 years experience
Mixing meds: I would not advise it. If you are having to mix them or exceed the recommended dose for symptom relief then you should speak with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Apr 5, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.